Benylin Mucus Cough Max Honey & Lemon Flavour Syrup 300ml

£7.11

  • Active Ingredients: Guaifenesin
  • Relieves Mucus Coughs
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Benylin Mucus Cough Max Honey & Lemon Flavour 100 mg/5ml Syrup is used to help relieve chesty coughs. It contains: guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up.

In stock

SKU: Benylin Mucus Cough Max Honey & Lemon Syrup 300ml Categories: ,

Discreet Packaging

UK Based

Medication

Product Description

What is Benylin Mucus Cough and what is it used for

Benylin Mucus Cough is a medicine which is used to help relieve chesty coughs. It contains Guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up. The medicine is for use in adults and children aged 12 years and over.

See more on coughs at nhs.co.uk

Before you use Benylin Mucus Cough

• If you have ever had a bad reaction to any of the ingredients.

• For a child under 12 years of age. If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Mucus Cough.

• If you suffer from liver or kidney problems.

• If you have been told by your doctor that you have an intolerance to some sugars.

• If you have had a cough for a few weeks that may be caused by asthma, or a cough which brings up a lot of mucus (phlegm).

• If you are taking alcohol. If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist. Do not use this medicine… Talk to your doctor or pharmacist…

• Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

How to use Benylin Mucus Cough

Always take this medicine exactly as described in this leaflet or as your pharmacist has told you. You should check with your doctor or pharmacist if you are not sure.

■ This syrup is for oral use only.

■ Do not use more than the stated dose shown. Age Dose Adults and adolescents of 12 years and over Take 10 ml (two 5 ml spoonfuls) four times a day Children under 12 years Do not give Patients with liver or kidney problems Speak to a doctor or pharmacist

■ Do NOT take more than 4 doses (40 ml) in 24 hours.

■ Contact a doctor if your symptoms worsen or do not improve within one week

Benylin Mucus Cough Ingredients

Active ingredient: Guaifenesin. This product contains 100 mg guaifenesin in each 5 ml. Other ingredients: Sodium citrate, citric acid monohydrate, carbomer, glycerol, ethanol, glucose, sucrose, sucralose, sodium benzoate (E211), caramel (E150), flavours: honey, lemon, cooling, levomenthol, tingling, hot mix, enhancer and bitterness blocker and water.

See our other cough & cold treatments